# SDR DXTA200601314

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 9,784 hours, 7,868 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shaft
- Condition: Sheared
- Location: Powerpack
- Component: Powerpack
- Component part number: 651710212
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE FAILURE ON TAXI OUT.  BRAKE ACCUMULATOR IS OUT OF GREEN ARC WITH BATTERY ON.  NO VISUAL LEAKS, FOUND ANTI-SKID POWER PACK MOTOR SPINS BUT NO PRESSURE BUILD UP, PUMP SHAFT SHEARED.  REMOVED AND REPAIRED POWER PACK ASSEMBLY IAW 560 MM 32-42-00.  ALL OPS AND LEAK CHECKS GOOD AFTER BRAKE BLEEDING AT VNY.
